# SDR SWIA95524

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N686AV
- Make and model: Swrngn SA227AC
- Aircraft serial: AC686
- Engine: Garrtt TPE33111U
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WITH 1/2 FLAPS, LEFT MAIN GEAR WOULD NOT COME DOWN.  CYCLED GEAR 4 TIMES.  FLAPS NEVER RETRACTED TO 1/4.  LEFT MAIN CAME DOWN WITH A GREEN INDICATION.  PERFORMED GEAR SWINGS.  COULD NOT DUPLICATE WITH FLAPS IN ANY POSITION.  AIRCRAFT RETURNED TO SERVICE.  SEE FL 3392 FOR MECH SIGN OFF.
